# SDR DALA2023101808593

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 104,256 hours, 14,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 R1 DOOR WILL NOT ARM. CORRECTIVE CATION: RMVD DEBRIS FROM GIRT BAR OPS CK GOOD ARMS NORMALLY (4459526)
